Optimal estimation of the state of dynamical processes based on
Doklady Akademii Nauk, Tome 324 (1992) no. 5, pp. 949-952
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_5_a6,
author = {M. V. Basin and Yu. V. Orlov},
title = {Optimal estimation of the state of dynamical processes based on},
journal = {Doklady Akademii Nauk},
pages = {949--952},
year = {1992},
volume = {324},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_5_a6/}
}
M. V. Basin; Yu. V. Orlov. Optimal estimation of the state of dynamical processes based on. Doklady Akademii Nauk, Tome 324 (1992) no. 5, pp. 949-952. http://geodesic.mathdoc.fr/item/DAN_1992_324_5_a6/